It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board

  • Can Vit D supplements make you feel weird???

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 01-31-2021, 06:13 PM   #1
    Mompa1
    Member
    (female)
     
    Join Date: Oct 2012
    Location: Columbia, SC US
    Posts: 76
    Mompa1 HB User
    Can Vit D supplements make you feel weird???

    I just found out my Vit D level is a 9.3. I am taking 5000iu of D3/K2 drops per day and am on my second day. Within an hour of taking them I feel jittery and almost hypoglycemic and anxious. Anyone else ever have this? I didnít know if it was the Vit D or just my anxiety in general.

     
    Reply With Quote
    The Following User Says Thank You to Mompa1 For This Useful Post:
    blisswelness (02-01-2021)
    Sponsors Lightbulb
       
    Old 01-31-2021, 09:56 PM   #2
    quincy
    Senior Veteran
    (female)
     
    Join Date: Apr 2003
    Location: Winnipeg, Canada
    Posts: 5,776
    quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
    Re: Can Vit D supplements make you feel weird???

    I've not experienced it on 5000 IU, but I take tablets and not drops. I divide the dosage twice daily..

    What are the ingredients in the drops...it's possible you might be sensitive to something in it?

    q


    You could try a lower dosage, maybe 1000 IU for a week and increase by 1000 till you reach 5000 IU
    __________________
    It's all a matter of perspective!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Reply With Quote
    Old 01-31-2021, 11:32 PM   #3
    Mompa1
    Member
    (female)
     
    Join Date: Oct 2012
    Location: Columbia, SC US
    Posts: 76
    Mompa1 HB User
    Re: Can Vit D supplements make you feel weird???

    Hi Quincy,
    The drops contain D3/K2 and Medium Chain Tryglycerides (coconut oil). I could try
    a different drop that maybe has olive oil instead. I would try a pill but I have major digestive issues at the moment. I also read that Vit D depletes magnesium so itís best to take with that too. Not sure about that tough.

    Thanks for the reply.

     
    Reply With Quote
    Old 02-01-2021, 10:40 AM   #4
    quincy
    Senior Veteran
    (female)
     
    Join Date: Apr 2003
    Location: Winnipeg, Canada
    Posts: 5,776
    quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
    Re: Can Vit D supplements make you feel weird???

    Start with a lower dosage and take just after a meal. First see if that helps.

    q
    __________________
    It's all a matter of perspective!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:01 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!